MathSciNet Relay Station
MathSciNet bibliographic data
MR731219 65D30 (41A55)
Rabinowitz, Philip; Sloan, Ian H. Product integration in the presence of a singularity. SIAM J. Numer. Anal. 21 (1984), no. 1, 149–166.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement